Raphaël DANCHIN

  • Fiche
  • Publications

Nom:
DANCHIN
Prénom:
Raphaël
Site: UPEC
Bureau: P3 409
Téléphone: +33 1 45 17 65 93
Situation:
Statut:
Équipe de recherche:
Courriel:
raphael.danchin@u-pec.fr
Page personnelle:
 
  • FUJITA-KATO SOLUTIONS AND OPTIMAL TIME DECAY FOR THE VLASOV-NAVIER-STOKES SYSTEM IN THE WHOLE SPACE
    auteur
    Raphaël Danchin
    (2024)   
  • GLOBAL WELL-POSEDNESS FOR 2D INHOMOGENEOUS VISCOUS FLOWS WITH ROUGH DATA VIA DYNAMIC INTERPOLATION
    auteur
    Raphaël Danchin
    (2024)   
  • Global existence for partially dissipative hyperbolic systems in the Lp framework, and relaxation limit
    auteur
    Timothée Crin-Barat, Raphaël Danchin
    Mathematische Annalen 386 (2023) 2159-2206  
  • Global solutions for two-dimensional viscous pressureless flows with large variations of density
    auteur
    Raphaël Danchin
    Probability and Mathematical Physics (2023)   
  • PARTIALLY DISSIPATIVE SYSTEMS IN THE CRITICAL REGULARITY SETTING, AND STRONG RELAXATION LIMIT
    auteur
    Raphaël Danchin
    EMS Surveys in Mathematical Sciences 386 (2023) 2159-2206  
  • COMPRESSIBLE NAVIER-STOKES EQUATIONS WITH RIPPED DENSITY
    auteur
    Raphaël Danchin, Piotr Bogusław Mucha
    Communications on Pure and Applied Mathematics 76 (2023) 3437-3492  
  • Free Boundary Problems via Da Prato--Grisvard Theory
    auteur
    Raphaël Danchin, Matthias Hieber, Piotr Bogusław Mucha, Patrick Tolksdorf
    Memoirs of the American Mathematical Society (2023)   
  • ON THE DECAY AND GEVREY REGULARITY OF THE SOLUTIONS TO THE NAVIER-STOKES EQUATIONS IN GENERAL TWO-DIMENSIONAL DOMAINS
    auteur
    Raphaël Danchin
    Annales de la Faculté des Sciences de Toulouse. Mathématiques. (2023)   
  • Analysis on the Heisenberg group
    auteur
    Hajer Bahouri, Jean-Yves Chemin, Raphaël Danchin
    (2022)   
  • On the Global Existence for the Compressible Euler–Riesz System
    auteur
    R. Danchin, B. Ducomet
    Journal of Mathematical Fluid Mechanics 24 (2022) 48  
  • Critical regularity issues for the compressible Navier--Stokes system in bounded domains
    auteur
    Raphaël Danchin, Patrick Tolksdorf
    (2022)   
  • The global existence issue for the compressible Euler system with Poisson or Helmholtz couplings
    auteur
    Šárka Nečasová, Xavier Blanc, Raphaël Danchin, Bernard Ducomet
    Journal of Hyperbolic Differential Equations 18 (2021) 169-193  
  • Lorentz spaces in action on pressureless systems arising from models of collective behavior
    auteur
    Raphaël Danchin, Piotr Bogusław Mucha, Patrick Tolksdorf
    Journal of Evolution Equations 21 (2021) 3103-3127  
  • On the global existence for the compressible Euler–Poisson system, and the instability of static solutions
    auteur
    R. Danchin, B. Ducomet
    Journal of Evolution Equations 21 (2021) 3035-3054  
  • On the well-posedness of the Hall-magnetohydrodynamics system in critical spaces
    auteur
    Raphaël Danchin, Jin Tan
    Communications in Partial Differential Equations 46 (2021) 31-65  
  • A well-posedness result for viscous compressible fluids with only bounded density
    auteur
    Raphaël Danchin, Francesco Fanelli, Marius Paicu
    Analysis & PDE 13 (2020)   
  • From compressible to incompressible inhomogeneous flows in the case of large data
    auteur
    Raphaël Danchin, Piotr Bogusław Mucha
    Tunisian Journal of Mathematics 1 (2019) 127-149  
  • The incompressible navier-stokes equations in vacuum
    auteur
    Raphaël Danchin, Piotr Bogusław Mucha
    Communications on Pure and Applied Mathematics 72 (2019) 1351-1385  
  • On the persistence of Hölder regular patches of density for the inhomogeneous Navier-Stokes equations
    auteur
    Xin Zhang, Raphaël Danchin
    Journal de l'École polytechnique — Mathématiques 4 (2017) 781-811  
  • Compressible Navier-Stokes system : large solutions and incompressible limit
    auteur
    Raphaël Danchin, Piotr B. Mucha
    Advances in Mathematics 320 (2017) 904–925  
  • DIFFUSIVE LIMITS FOR A BAROTROPIC MODEL OF RADIATIVE FLOW
    auteur
    Raphaël Danchin, Bernard Ducomet
    Confluentes Mathematici 8 (2016) 31-87  
  • On the persistence of H\"older regular patches of density for the inhomogeneous Navier-Stokes equations
    auteur
    Raphaël Danchin, Xin Zhang
    (2016)   
  • Fourier analysis methods for compressible flows
    auteur
    Raphaël Danchin
    (2016)   
  • Résultats d'existence globale et limites asymptotiques pour un modèle de fluide radiatif.
    auteur
    Raphaël Danchin, Bernard Ducomet
    (2016)   
  • The incompressible limit in $L^p$ type critical spaces
    auteur
    Raphaël Danchin, Lingbing He
    Mathematische Annalen 366 (2016) 1365-1402  
  • Fourier analysis methods for the compressible Navier-Stokes equations
    auteur
    Raphaël Danchin
    (2015)   
  • Inhomogeneous Navier-Stokes equations in the half-space, with only bounded density
    auteur
    Raphaël Danchin, Ping Zhang
    Journal of Functional Analysis 267 (2014) 2371–2436  
  • On a simplified model for radiating flows
    auteur
    Raphaël Danchin, Bernard Ducomet
    Journal of Evolution Equations 14 (2014) 155-195  
  • Divergence
    auteur
    Raphaël Danchin, Piotr Bogusław Mucha
    Discrete and Continuous Dynamical Systems - Series S 6 (2013) 11 pages  
  • Incompressible flows with piecewise constant density
    auteur
    Raphaël Danchin, Piotr Bogusław Mucha
    Archive for Rational Mechanics and Analysis 207 (2013) 991-1023  
  • The Oberbeck-Boussinesq approximation in critical spaces
    auteur
    Raphaël Danchin, Lingbing He
    Asymptotic Analysis 84 (2013) 61-102  
  • On the well-posedness of the full low-Mach number limit system in general critical Besov spaces
    auteur
    Raphaël Danchin, Xian Liao
    Communications in Contemporary Mathematics 14 (2012) 47 pages  
  • A survey on Fourier analysis methods for solving the compressible Navier-Stokes equations
    auteur
    Raphaël Danchin
    Science China Mathematics 55 (2012) 245--275  
  • Madelung, Gross-Pitaevskii and Korteweg
    auteur
    Rémi Carles, Raphaël Danchin, Jean-Claude Saut
    Nonlinearity 25 (2012) 2843-2873  
  • GLOBAL EXISTENCE RESULTS FOR THE ANISOTROPIC BOUSSINESQ SYSTEM IN DIMENSION TWO
    auteur
    Raphaël Danchin, Marius Paicu
    Mathematical Models and Methods in Applied Sciences 21 (2011) 421-457  
  • The well-posedness issue for the density-dependent in endpoint Besov spaces
    auteur
    Raphaël Danchin, Francesco Fanelli
    Journal de Mathématiques Pures et Appliquées 96 (2011) 253--278  
  • Fourier Analysis and Nonlinear Partial Differential Equations
    auteur
    Hajer Bahouri, Jean-Yves Chemin, Raphaël Danchin
    343 (2011) 523 pages  
  • On the solvability of the compressible Navier-Stokes system in bounded domains
    auteur
    Raphaël Danchin
    Nonlinearity 23 (2010) 383--407  
  • On the well-posedness of the incompressible density-dependent Euler equations in the $L^p$ framework
    auteur
    Raphaël Danchin
    Journal of Differential Equations 248 (2010) 2130-2170  
  • ON THE LINEAR WAVE REGIME OF THE GROSS-PITAEVSKII EQUATION
    auteur
    Fabrice Bethuel, Raphaël Danchin, Didier Smets
    Journal d'analyse mathématique 110 (2010) 297--338  
  • A Global Existence Result for the Compressible Navier-Stokes Equations in the Critical L(p) Framework
    auteur
    Frederic Charve, Raphaël Danchin
    Archive for Rational Mechanics and Analysis 198 (2010) 233--271  
  • A critical functional framework for the inhomogeneous Navier-Stokes equations in the half-space
    auteur
    Raphaël Danchin, Piotr Boguslaw Mucha
    Journal of Functional Analysis 256 (2009) 881--927  
  • Existence and uniqueness results for the Boussinesq system with data in Lorentz spaces
    auteur
    Raphaël Danchin, Marius Paicu
    Physica D: Nonlinear Phenomena 237 (2008) 1444--1460  
  • Les équations d'Euler, des ondes et de Korteweg-de Vries comme limites asymptotiques de l'équation de Gross-Pitaevskii
    auteur
    Raphaël Danchin, Fabrice Bethuel, Philippe Gravejat, Jean-Claude Saut, Didier Smets
    Séminaire: Équations aux Dérivées Partielles. 2008-2009 (2008) 12 pages  
Laboratoire d'Analyse et de Mathématiques Appliquées

Université Paris-Est - Créteil Val-de-Marne

61 avenue du Général de Gaulle
Bâtiment P
94010 Créteil